# SDR USAA2013091000006

- Difficulty date: August 31, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 41,378 hours, 16,885 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367152300000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK,  DELAMINATION ON FLOOR PANEL 252HG BETWEEN FR58 TO FR62 & BETWEEN -Y1732  TO -Y1292.  REPLACED FLOOR PANEL IAW SRM 53-02-00, PAR 8H, FIG 209 & IRM 9701, REV G.
